# SDR AMTA200600591

- Difficulty date: September 27, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- System (JASC): 3110 · Instrument Panel
- Part: Display
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 FMS DISPLAY BLANKS OUT INTERMITTENTLY, DATA IS RETAINED.  COULD NOT DUPLICATE DISCREPANCY, SWAPPED LT/RT FMS CDU`S, CDU TESK, OK IAW AMM 34-61-02.  (M)
